# SDR CALA2009042400214

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 18,439 hours, 6,416 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANT REPORTED STRONG BURNING ODOR IN CABIN.  ACCOMPLISHED QRH AND SWITCHED OFF LEFT AND RIGHT RECIRC FANS.  ODOR FADED AWAY DURING RETURN TO AIRPORT AND LANDING.  PERFORMED INSPECTION/CHECK PER AMM 05-51-56, PG 201.  CONFIRMED NO PROBLEMS BY PERFORMING AMM 21-00-01 COULD NOT DUPLICATE ODOR IN CABIN.  NO SOURCE OF ODOR ON AIRCRAFT.  OK TO CONTINUE.  SUSPECT FUMES FROM OTHER AIRCRAFT ON TAXIWAY INGESTED.
